I can't remember exactly but I'm pretty sure I took it on November 25, I had symptoms of a UTI a day after that. Then I bled for three days after that. But I still feel the symptoms of a UTI today (December 10) I have drank so many bottles of cranberry juice and water and taken AZO and nothing has made it go away. I really don't want to go to the doctor but I need help.
I am not a doctor. All the information was done by my own research and this answer may be wrong. (Plan B is not used for UTI, I'm sure you know). If you think you have a UTI it's best to go to the doctor. Cranberry juice is good for helping UTI in its early stages and AZO is meant for the pain and side affects of UTI and does not get rid of the infection. The best way is to get antibiotics. Also if it is not a UTI the doctor will be able to help diagnose you better. I hope you found this helpful.
Plan B can certainly give hormonal symptoms for weeks. However, not symptoms to do with the bladder.
As you don't say what symptoms you have, it's difficult to give you accurate advice.
It sounds as if you may have cystitis from the bladder getting pushed around during intercourse. Try a drug that you should be able to buy over the counter, for cystitis. I use Cystopurin, but there are other over the counter treatments.
If that doesn't work, then you may have an infection that may even be a sexually transmitted infection, & you're going to need to get checked out. Any infection, if left untreated, could lead to much worse trouble. It could even affect your fertility, if it is affecting your womb/ovaries, for example.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Urinary Tract Infection - I used to suffer from UTIs frequently during my teens but was free of them
Posted 9 Jul 2014 • 2 answers
Posted 19 Oct 2014 • 2 answers
Posted 13 Oct 2016 • 4 answers
Posted 13 Dec 2016 • 1 answer
Posted 1 Jul 2017 • 1 answer